# SDR SWAA2023071076919

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 49,641 hours, 30,036 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX704566
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, K, O
- Precautionary procedure: A, O

## Discrepancy

B HYD SYSTEM FAILURE<[01] REMOVED AND REPLACED #2 ENGINE DRIVE HYDRAULIC PUMP IAW MM 29-11-11 REMOVED AND REPLACED B SYSTEM ELECTRIC HYDRAULIC PUMP IAW MM 29-11-21 REMOVED AND REPLACED B SYSTEM HYDRAULIC FILTERS AND HYDRAULIC FUSE IAW MM 29-11-41  OPS CHECKS GOOD
